# SDR FDEA2019111532945

- Difficulty date: November 13, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327033700800
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 252UH IS DAMAGED FABRICATED NEW FLOOR PANEL 252UH IAW FEDEX DWG SRZ-25-005 REV. R AND GMM 07-0-  1000 7.B. (2) AND (6)
